# SDR DALA2017080706082

- Difficulty date: August 6, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1520, STRINGER 29R FRAME INBD FREE FLANGE, UPPER SURFACE DENTED. THE DENT AREA WAS BELOW LONGITUDINAL FLOOR SUPPORT.  REMOVED DAMAGED AREA ON FRAME FREE FLANGE AND  REPAIRED IAW PRI ER/A 560581-14, REV 0, & ER/A 560581-14, REV ORIGINAL.
